# SDR DL73K001277

- Difficulty date: July 7, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 47,556 hours, 38,207 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE RHS AFT SPAR LUGS OF THE HORIZ STABILIZER.  CORROSION WAS REMOVED BY OVERSIZING THE BORES  AND SPOTFACING THE FORWARD AND AFT FACES OF THE LUG.  THE  DAMAGE WAS FOUND AT HMV AND REPAIRED PER ERA 334542-14.
